Alert archive / North Carolina / Special Weather Statements in 2018

Special Weather Statement, NWS Blacksburg, VA

June 26, 2018Alleghany County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Jun 26, 2018, 2:21 PM EDT for Alleghany County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2018, 2:21 PM EDT (18:21 UTC)
Expired
Jun 26, 2018, 2:45 PM EDT
In force
24 min
Issued by
NWS Blacksburg, VA

County Alleghany County, NC

The radar

The Roanoke radar (KFCX), 92 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

696 
WWUS81 KRNK 261821
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
221 PM EDT TUE JUN 26 2018

NCZ002-261845-
Alleghany-
221 PM EDT TUE JUN 26 2018

...A STRONG THUNDERSTORM WILL AFFECT 
CENTRAL ALLEGHANY COUNTY IN NORTHWESTERN NORTH CAROLINA...

Until 245 PM EDT 

At 220 PM EDT, a strong thunderstorm was located near Twin Oaks,
moving east at 20 mph.

Winds in excess of 30 mph are possible with this storm. Torrential 
downpours is also occurring with this storm, and may cause localized 
flooding. Do not drive your vehicle through flooded roadways.

Locations impacted include...
Sparta...
Ennice...
Whitehead...
Twin Oaks...
and Glade Valley.


LAT...LON 3642 8106 3643 8108 3643 8110 3646 8122
      3657 8118 3656 8090 3654 8092 3650 8093
      3645 8098 3642 8096 3641 8096 3640 8097
TIME...MOT...LOC 1820Z 277DEG 18KT 3655 8111 

$$

RS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 1:48 PM EDT, 33 minutes earlier.

Area forecast discussion, Jun 26, 1:48 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
148 PM EDT Tue Jun 26 2018

.SYNOPSIS...
A weak stationary front will remain south of the region today
and tonight before lifting back northeast through the area as a
warm front on Wednesday. Another weak cool front will slide
southeast across the Mid-Atlantic later Wednesday followed by
weak high pressure Thursday. High pressure aloft will then
strengthen over the eastern U.S. by the end of the week
resulting in hotter and humid conditions into next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 954 AM EDT Tuesday...

The weak stationary front will remain to our south into tonight.
Meanwhile, high pressure to our north will move east and push
offshore today into tonight. A couple of MCV in the mix moving
east across the region. First, system is about to exit our
eastern counties. The other MCVs are to our west in eastern
Kentucky back to southern Indiana. I also like to point out the
Low pressure center tracking through the Great Lakes region.
For the late morning ISC updated, adjusted pops and weather with
latest WSR-88d trends, then blending in the NAM for late
morning into this afternoon. Modified temperatures utilizing the
last surface obs, their trends and leaned towards GLAMP.
Similar to pops and weather, High temperatures are also tricky
for this afternoon. Will hold with our cool highs, but with
caution concern about any thinning in the clouds allowing for a
temperature jump. More changes later...

As of 300 AM EDT Tuesday...

Low level wedge continues to slowly evolve early this morning under
deepening easterly flow and beneath the residual mid level upper system
in the wake of the earlier convection to the south. This feature
combined with upslope flow above the surface and weak isentropic lift
likely to keep bands/swaths of slow moving showers going into this
afternoon. However models suggest will see the main axis of showers
slowly slide east as booted along by the next upstream wave that will
arrive over the far west late in the day. Since the heaviest rain
appears to be near the Blue Ridge this morning, will keep at least
likely pops there, with a slow progression east into the piedmont by
afternoon as the 850 mb flow gradually veers more southwest, and slowly
cuts off the western upslope later on. Given ongoing moist Pwats,
will likely see areas of locally heavy rainfall espcly where bands
get stuck this morning but think widespread threat too low for a
watch espcly with flash flood guidance higher along the central
Blue Ridge. Overall thunder chances also appear low and mainly across
the far south/southwest where guidance continues to hang onto weak
instability under stronger lapse rates along the southern
periphery of the wedge. Also could be a rumble or two with
perhaps a broken band of late day convection far western
mountains with the next upstream feature before it encounters
the lingering cool pool. This looks to mainly affect the I-77
corridor and points west per the latest HRRR model which has a
couple rounds of convection from early afternoon through sunset
so something to watch.

Otherwise mainly cloudy and much cooler with highs perhaps not
rising much from 12z readings along the Blue Ridge given aid
from rain into the cool pool for much of the day. Appears only
the far south will get well into the 70s with mostly upper 60s
to lower 70s elsewhere per latest Mos blend.

Surface front to remain just south of the area overnight as despite
increasing southwest flow, the low level wedge will be hard to scour
out at night as seen via model surface-850 mb temp profiles. However
the degree of added rainfall remains quite uncertain given lack of much
forcing aloft from the northwest overnight and lingering stability
within the cool pool. Appears could be more spotty light rain/showers/fog
from the Blue Ridge east and perhaps a few showers far west within
the increasing warm advection. Thus kept in some lower chance
pops mainly west and spotty coverage east which is likely generous.
Lows again mostly in the 60s with not much of a diurnal spread
from the cool highs seen today.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
As of 315 AM EDT Tuesday...

On the whole a rather active period, with main highlights being
strong to severe thunderstorm potential for Wednesday and increasing
heat/elevated heat indices for Friday.

Residual wedge likely to erode early in the day on Wednesday.
Surface easterly winds veer to a southeast/south direction in
advance of a potent, though deamplifying upper trough passing to our
north/northeast. Accompanying the upper trough will be a surface
front that will likely be the focus for scattered to numerous
showers and thunderstorms. There may be a considerable amount of
cloud cover and/or early-day showers emanating from the west which
lends some question how much instability is realized. A moderate
degree of instability (forecast LI's -4 to -7C) and deep layer shear
values between 25 to as much as 40 kts to the north appears to be a
conservative best estimate on the instability/shear environment,
even with a good amount of clouds. Factoring in at least some
dynamic component from the upper trough, and confidence thus
continues to increase that Wednesday may be active with
strong/severe storms. A number of the available higher-resolution
simulated reflectivity progs depict at least one or potentially two
lines of thunderstorms that march east between the 16-03z time
window Wednesday afternoon into mid evening, which is roughly
consistent with global guidance as well. Sometimes it is difficult
to put full verbatim faith into convective allowing solutions but
that support exists from global guidance lends confidence. Tried to
focus highest PoPs around early afternoon to mid-evening window.
Given the greater confidence, SPC's Day-2 convective outlook has
expanded the Marginal Risk eastward across I-81 corridor and into
the foothills (Wilkes County up to Amherst). Potential for a greater
severe categorical risk is there as well if it becomes more likely
that we'll destabilize more than the conservative estimate
described. Gusty to damaging winds and instances of hail would be
the main thunderstorm hazards. Will message severe potential in the
HWO. PoPs then decrease generally into the overnight, but some
northwest flow showers may still linger in the far west.

Thursday overall looks generally quiet, but we will start to build a
heat ridge emanating from the southern Plains eastward late in the
week. 850 mb temperatures rise into the upper teens by Thursday, and
is closer to +20 to +23C areawide on Friday. Humidity levels will
also be on the rise, which will lead to elevated heat indices
especially on Friday. High temperatures Thursday should be well into
the 80s with a few low 90s in Southside VA, the upper NC Piedmont
and into central VA. By Friday, many areas outside of the highest
ridges may take a serious run at 90 degrees even west of the Blue
Ridge - with mid-90s forecast in the Piedmont, Southside and the
urban centers. Have heat index values between 101-103 in
southeastern sections; not out of the realm of possibility that heat
headlines may be needed either Friday or Saturday. Nonetheless,
increasing heat will become an increasing focal point beyond
midweek. Some solutions show some scattered convection with
southeast convergence against the southern Blue Ridge but have kept
PoPs limited there amid background subsidence aloft.

Forecast confidence is average for Wednesday, then is above average
for Thursday and Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
As of 1245 PM EDT Monday...

An upper level ridge is expected to strengthen, broaden, and
become centered over the area by the the end of the weekend. The
result will be increasing heights/temperatures across the
region. While not zero, precipitation chances will be on the low
side. and limited to a few locations across the mountains where
the combination of diurnal heating and weak orographical
influences may help fuel showers and storms.

Heat index values are forecast to be in the low 100s both Saturday
and Sunday afternoon over parts of the Piedmont region.

On Monday, precipitation chances will increase a bit across mainly
western parts of the forecast area. The center of the upper ridge is
expected to shift east, and this in turn will help lessen the
strength of the capping inversion.

Temperatures during this portion of the forecast are expected to be
around five to ten degrees above normal.

Forecast confidence during this portion of the forecast is moderate
to high.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 147 PM EDT Tuesday...

High pressure to our north will move east this afternoon into
Wednesday. A weak stationary front will remain south of the region
into tonight before lifting back northeast through the area as
a warm front on Wednesday. Then a cold front will travel east
across the region later Wednesday.

In the east, wedge will be holding this afternoon into tonight.
This will result in most areas experiencing MVFR to IFR flight
conditions with LIFR possible along with mountain obscurations
near the Blue Ridge as the cool wedge deepens with precipitation.

The low level wedge is expected to remain in place in the east
despite drying aloft with sub-VFR ceilings. Scattered MVFR/IFR
showers and thunderstorms will move east into western portions
of the forecast area this afternoon into tonight. The taf site
with the best chance of scattered thunderstorms will be KBLF.

Low cigs likely to persist within the wedge tonight with sub-
VFR conditions in spotty light rain or drizzle also possible.
Also added areas of fog overnight into Wednesday morning.

The wedge should scour out on Wednesday as another low pressure
system arrives from the northwest with added showers and
stronger storms possible by Wednesday afternoon.

Medium confidence in ceilings, visibilities and winds during
the TAF period.

.Extended Aviation Discussion...

Strong high pressure will follow this feature for the end of
the week with widespread VFR expected outside of early morning
patchy valley fog and perhaps isolated storms across the
mountains Thursday into Friday. Outside of a few MVFR showers in
the southwest portion of the forecast area, VFR conditions
should prevail Saturday. Scattered MVFR showers and
thunderstorms are possible in the west Sunday.

&&

.EQUIPMENT...
As of 155 PM EDT Monday...

The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...JH/KK
NEAR TERM...JH/KK
SHORT TERM...AL
LONG TERM...DS
AVIATION...JH/KK
EQUIPMENT...
Hazardous weather outlook, Jun 26, 5:50 AM EDT, 8 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
550 AM EDT Tue Jun 26 2018

NCZ001>004-018>020-VAZ007-009>020-022>024-032-WVZ042>044-507-508-
271000-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Mercer-
Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
550 AM EDT Tue Jun 26 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, southwest Virginia, west central Virginia
and southeast West Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A complex of strong to severe thunderstorms producing damaging winds
could occur Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ033>035-043>047-058-059-271000-
Rockingham-Caswell-Franklin-Bedford-Amherst-Henry-Pittsylvania-
Campbell-Appomattox-Buckingham-Halifax-Charlotte-
550 AM EDT Tue Jun 26 2018

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia and west central Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A complex of strong to isolated severe thunderstorms could occur
later Wednesday into Wednesday evening.

Heat Index values on Friday and Saturday afternoons will be from 100
to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 26, 10:41 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1041 AM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     LEVEL CROSS             36.35N 80.63W
06/25/2018                   SURRY              NC   911 CALL CENTER

            MULTIPLE TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS IN
            THE LEVEL CROSS AREA.

&&

16
Local storm report, Jun 26, 11:02 AM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1102 AM EDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     6 NW BLOWING ROCK       36.18N 81.75W
06/25/2018                   WATAUGA            NC   911 CALL CENTER

            TREE DOWN ON OLD SHULLS ROAD NEAR HIGHWAY 105. TIME RADAR
            ESTIMATED.

0510 PM     TSTM WND DMG     LEVEL CROSS             36.35N 80.63W
06/25/2018                   SURRY              NC   911 CALL CENTER

            MULTIPLE TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS IN
            THE LEVEL CROSS AREA.

0518 PM     TSTM WND DMG     2 W MILLERS CREEK       36.19N 81.26W
06/25/2018                   WILKES             NC   TRAINED SPOTTER

            SPOTTER REPORTS TREE DOWN IN LAWN ON ARBOR GROVE CHURCH
            ROAD. POLICE DISPATCH REPORTS ANOTHER TREE DOWN ON SAME
            ROAD. TIME RADAR ESTIMATED.

0520 PM     TSTM WND DMG     2 N NORTH WILKESBORO    36.20N 81.14W
06/25/2018                   WILKES             NC   TRAINED SPOTTER

            1 LARGE OAK TREE DOWN AT 515 HILLTOP ACRE STREET. DIME
            SIZED HAIL ALSO REPORTED AROUND TIME OF EVENT.

0530 PM     TSTM WND DMG     2 W PILOT MOUNTAIN      36.39N 80.52W
06/25/2018                   SURRY              NC   911 CALL CENTER

            TREE DOWN ON LIGHTNING LANE. TIME RADAR ESTIMATED.

0612 PM     TSTM WND DMG     1 WNW FRANCISCO         36.51N 80.38W
06/25/2018                   STOKES             NC   911 CALL CENTER

            TREE DOWN NEAR GEORGE ROAD. TIME RADAR ESTIMATED.

0615 PM     TSTM WND DMG     4 S FRANCISCO           36.45N 80.36W
06/25/2018                   STOKES             NC   911 CALL CENTER

            TREE DOWN ON HWY 66 NEAR BROWN MOUNTAIN CHURCH ROAD. TIME
            RADAR ESTIMATED.

0618 PM     TSTM WND DMG     5 WSW YADKINVILLE       36.11N 80.75W
06/25/2018                   YADKIN             NC   911 CALL CENTER

            TREE DOWN ON HOOTS ROAD NEAR WATSON ROAD. TIME RADAR
            ESTIMATED.

0618 PM     TSTM WND DMG     4 NNW BROOKS CROSSROADS 36.17N 80.80W
06/25/2018                   YADKIN             NC   911 CALL CENTER

            TREE DOWN OVER HWY 21 NEAR JUDGE ROAD. TIME RADAR
            ESTIMATED.

0624 PM     TSTM WND DMG     1 NNW CAPELLA           36.38N 80.32W
06/25/2018                   STOKES             NC   911 CALL CENTER

             REPORT OF A TREE DOWN ALONG CAPELLA ROAD NEAR THE CLOSER
            WALK BAPTIST CHURCH. TIME RADAR ESTIMATED.

0624 PM     TSTM WND DMG     1 N VADE MECUM          36.43N 80.32W
06/25/2018                   STOKES             NC   911 CALL CENTER

            TREE DOWN ON KEATON ROAD. TIME RADAR ESTIMATED.

&&

16
Special weather statement, Jun 26, 1:00 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
100 PM EDT TUE JUN 26 2018

VAZ007-009-015-261745-
Tazewell-Grayson-Smyth-
100 PM EDT TUE JUN 26 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SMYTH...SOUTHWESTERN TAZEWELL AND SOUTHWESTERN GRAYSON COUNTIES...

Until 145 PM EDT

At 1256 PM EDT, radar indicated thunderstorms were located along a
line extending from Glen Burke to 8 miles southeast of Abingdon.
Movement of this line was to the southeast at 20 mph.

Prolonged periods of locally heavy rain have been observed with this
line of storms across portions of far western Virginia. The rain
moving across the advisory area may result in swollen creeks and
streams, as well as difficult roadway conditions. In addition, winds
in excess of 30 mph are possible with these storms.

Locations impacted include...
Marion...
Richlands...
Tazewell...
Saltville...
and Chilhowie.

LAT...LON 3715 8190 3716 8187 3717 8187 3720 8176
      3724 8174 3720 8168 3721 8155 3658 8133
      3659 8168 3661 8165 3662 8162 3664 8161
      3664 8162 3679 8170 3693 8183 3695 8182
      3696 8178 3705 8182 3711 8189 3714 8190
TIME...MOT...LOC 1656Z 307DEG 16KT 3712 8184 3665 8183

16
Special weather statement, Jun 26, 1:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
145 PM EDT TUE JUN 26 2018

NCZ001-VAZ007-009-010-012-015-261845-
Ashe-Tazewell-Grayson-Bland-Wythe-Smyth-
145 PM EDT TUE JUN 26 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN ASHE...EASTERN SMYTH...EASTERN TAZEWELL...CENTRAL
BLAND...WYTHE AND GRAYSON COUNTIES...

Until 245 PM EDT

At 142 PM EDT, radar indicated a line of thunderstorms extending
from near Amonate to Scottville. Movement was east at 20 mph. These
storms may produce prolonged periods of locally heavy rain,
resulting in swollen creeks and streams, as well as difficult
driving conditions. In addition, winds in excess of 30 mph are
possible with these storms.

Locations impacted include...
Wytheville...
Galax...
Bland...
Bluefield...
and Tazewell.

LAT...LON 3721 8156 3726 8150 3727 8142 3734 8136
      3724 8123 3727 8115 3683 8096 3681 8104
      3667 8093 3665 8095 3664 8092 3665 8091
      3656 8085 3657 8135 3648 8132 3644 8127
      3642 8132 3720 8163
TIME...MOT...LOC 1742Z 277DEG 19KT 3721 8155 3649 8127

16
Special weather statement, Jun 26, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
221 PM EDT TUE JUN 26 2018

NCZ002-261845-
Alleghany-
221 PM EDT TUE JUN 26 2018

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL ALLEGHANY COUNTY IN NORTHWESTERN NORTH CAROLINA...

Until 245 PM EDT

At 220 PM EDT, a strong thunderstorm was located near Twin Oaks,
moving east at 20 mph.

Winds in excess of 30 mph are possible with this storm. Torrential
downpours is also occurring with this storm, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Locations impacted include...
Sparta...
Ennice...
Whitehead...
Twin Oaks...
and Glade Valley.

LAT...LON 3642 8106 3643 8108 3643 8110 3646 8122
      3657 8118 3656 8090 3654 8092 3650 8093
      3645 8098 3642 8096 3641 8096 3640 8097
TIME...MOT...LOC 1820Z 277DEG 18KT 3655 8111

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:53 PM EDTSpecial Weather StatementRNKAlleghany52 min
Jun 25, 11:46 PM EDTSpecial Weather StatementRNKBedford59 min
Jun 26, 7:00 AM EDTAreal Flood AdvisoryRNKFranklin, Roanoke, City of Roanoke, City of Salem3 hr
Jun 26, 7:04 AM EDTAreal Flood AdvisoryRNKHalifax3 hr
Jun 26, 7:37 AM EDTFlash Flood WarningRNKHalifax4 hr
Jun 26, 1:00 PM EDTSpecial Weather StatementRNKSmyth, Tazewell45 min
Jun 26, 1:45 PM EDTSpecial Weather StatementRNKBland, Grayson, Tazewell, Wythe60 min
Jun 26, 7:42 PM EDTSpecial Weather StatementRNKBland, Tazewell63 min

Nearby

Special Weather Statements in North Carolina, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.